MAUDE Adverse Event Report: PARAGON 28 SUTR ANCHOR ALL-SUTR 1.4MM STRL KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

PARAGON 28 SUTR ANCHOR ALL-SUTR 1.4MM STRL KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number P44-210-0014-SK
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: sutr anchor all-sutr 1.4mm strl kit cat #: p44-210-0014-sk, lot #: 5010540.H6: proposed component code: mechanical (g04) - drill.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during an orthopedic procedure 2 instrument fractured, and the debris remains in the patient with no known impact or consequence reported at the time of the event.No additional patient treatment beyond intraoperative imaging and retrieval attempts was reported.There were no known complications reported at the time, and no immediate revision was reported.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
It was reported that during an orthopedic procedure 2 instrument fractured, and the debris remains in the patient with no known impact or consequence reported at the time of the event.No additional patient treatment beyond intraoperative imaging and retrieval attempts was reported.There were no known complications.There was an intra-operative delay of less than approximately 30 minutes.The patient had retained metal fragments with no known side effects, and no revision was required.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2b, d4, d9, g3, g6, h4, h5, h6 d10: part p44-210-0014-sk, sutr anchor all-sutr 1.4mm strl kit, lot 5010540.The reported event was confirmed by review of radiographs.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single intraoperative fluoroscopic image shows a fractured drill bit tip within the distal fibula.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SUTR ANCHOR ALL-SUTR 1.4MM STRL KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23682334
Report Number3008650117-2025-00013
Device Sequence Number15893005
Product Code GAT
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K211002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberP44-210-0014-SK
Device Lot Number5010540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale